# SDR EE4Y2017042703338

- Difficulty date: April 21, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N499SA
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 54,473 hours, 33,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION PROCESS IT WAS FOUND THE FUSELAGE SKIN WITH OIL CAN BETWEEN STA 500B AND STA 500B+10" AND BETWEEN STR 22L AND STR 23L. THE AFFECTED SKIN SECTION IS REPAIRED UNDER EO4502 INSTRUCTIONS AND APPROVED BY 8110-3.
